MathSciNet Relay Station
MathSciNet bibliographic data
MR2817422 (2012e:55015) 55Q15 (55Q20)
Gray, Brayton On generalized Whitehead products. Trans. Amer. Math. Soc. 363 (2011), no. 11, 6143–6158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement